Research Repository

Some general divergence measures for probability distributions

Dragomir, Sever S (2005) Some general divergence measures for probability distributions. Acta Mathematica Hungarica, 109 (4). pp. 331-345. ISSN 0236-5294 (Print) 1588-2632 (Online)

Full text for this resource is not available from the Research Repository.

Abstract

General divergence measures for probability distributions are introduced and their main properties established. Connections with f-divergence corresponding to a convex function fare explored.

Item Type: Article
Uncontrolled Keywords: f-divergence, convexity, divergence measures, monotone functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 01 Feb 2009 12:22
Last Modified: 04 Jul 2011 05:51
URI: http://vuir.vu.edu.au/id/eprint/1717
DOI: /10.1007/s10474-005-0251-6
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar